MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 PLASTIC TOOMEY SYRINGE

C.R. BARD, INC. (COVINGTON) -1018233 PLASTIC TOOMEY SYRINGE
Catalog Number 041170
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the syringe was broken when received in the packaging.
 
Event or Problem Description
It was reported that the syringe was broken when received in the packaging.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The device does not have and does not require an ifu per 21 cfr 801.109, section 801.116 which states "a device shall be exempt from section 502(f)(1) of the act insofar as adequate directions for common uses thereof are known to the ordinary individual.".

Brand Name
PLASTIC TOOMEY SYRINGE
Common Device Name
TOOMEY SYRINGE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key7739426
Report Number1018233-2018-03180
Device Sequence Number634386
Product Code KYZ
UDI-Device Identifier00801741049330
UDI-Public(01)00801741049330
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number041170
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/12/2018
Supplement Date Received by Manufacturer08/15/2018
Initial Report FDA Received Date08/01/2018
Supplement Report FDA Received Date09/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1